# SDR MALA100192

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 6,198 hours, 4,004 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 340, THE EMERGENCY LIGHTS IN THE CABIN (ALL OF THEM) ALONG WITH THE ASSOCIATED "EMER LTS ON" EICAS STATUS MESSAGE BEGAN CYCLING ON AND OFF. ALL OTHER SYS APPEARED NORMAL. CONTINUED FOR REMAINDER OF FLIGHT AND WHILE PARKED AT THE GATE ON EXTERNAL POWER. R & R ACESS BUSS SENSE RELAY K198, PN M83536/17-002L IAW ESPM 20-39-00. OPS CHECK OF EMERGENCY LIGHTS GOOD IAW AMM 33-51-00.
